# SDR DXTA200400334

- Difficulty date: July 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 3,603 hours, 2,857 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Knob
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT 22,000 FT, MASTER WARNING CAME ON FOR LOSS OF CABIN PRESSURIZATION.  DECLARED EMERGENCY AND DESCENDED DOWN TO 10,000 FT, PROBLEM WENT AWAY.  DIVERTED AND AIRCRAFT LANDED SAFELY.  FOUND SELECTOR KNOB POINTING INCORRECTLY, REPOSITIONED CABIN SOURCE SELECTOR KNOB, KNOB INDEX LINE POINT TO ALL SOURCES CORRECTLY.
